# SDR AALA981031

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 2840 · Fuel Indicating System
- Part: Breaker
- Part number: 5D00035
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - FLT 821 - DURING CRUISE, THE FORWARD CENTER TANK BOOST PUMP CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  FLIGHT AIR INTERRUPTED AND LANDED PHX WITHOUT FURTHER INCIDENT.  REPLACED FORWARD CENTER TANK BOOST PUMP CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
